# SDR CALA2016041895277

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 71,802 hours, 27,245 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO BRAKE FAULT DISPLAYED ON UPPER ECAM SCREEN.  TRIED NEW BSCU, SAME FAULTS, NO HELP.  ACCOMPLISHED WIRING CHECK OF TACHOMETER WHEEL 4, 22GG, IAW AWD 32-11-02 & AWD 32-42-06.  ALL CHECKED OK.
